# SDR A6WA2015072842948

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 32,374 hours, 30,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3755 EMERGENCY LIGHT STRIP LOOSE BETWEEN ROW 11D & 12D.  REPLACED FLOOR LIGHT STRIP PROTECTIVE COVER AS REQUIRED.
